More properties of the product of two derivations of a C*-algebra

Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

It is proved that the product of two non-zero derivations of a prime C*-algebra is bounded only if both of them are bounded.

Original languageEnglish
Pages (from-to)115-120
Number of pages6
JournalBulletin of the Australian Mathematical Society
Volume42
Issue number1
DOIs
Publication statusPublished - 01 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'More properties of the product of two derivations of a C*-algebra'. Together they form a unique fingerprint.

Cite this